RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 76, Issue 2, Pages 312–315 (Mi mz569)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Estimate of Fractional Moments of a Trigonometric Sum

K. M. Eminyan

Moscow State University of Applied Biotechnology

DOI: https://doi.org/10.4213/mzm569

Full text: PDF file (220 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 76:2, 291–295

Bibliographic databases:

Received: 25.12.2003

Citation: K. M. Eminyan, “Estimate of Fractional Moments of a Trigonometric Sum”, Mat. Zametki, 76:2 (2004), 312–315; Math. Notes, 76:2 (2004), 291–295

Citation in format AMSBIB
\Bibitem{Emi04}
\by K.~M.~Eminyan
\paper Estimate of Fractional Moments of a~Trigonometric Sum
\jour Mat. Zametki
\yr 2004
\vol 76
\issue 2
\pages 312--315
\mathnet{http://mi.mathnet.ru/mz569}
\crossref{https://doi.org/10.4213/mzm569}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2099002}
\zmath{https://zbmath.org/?q=an:1161.44307}
\transl
\jour Math. Notes
\yr 2004
\vol 76
\issue 2
\pages 291--295
\crossref{https://doi.org/10.1023/B:MATN.0000036767.14036.76}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000223760500032}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-4043140155}


Linking options:
  • http://mi.mathnet.ru/eng/mz569
  • https://doi.org/10.4213/mzm569
  • http://mi.mathnet.ru/eng/mz/v76/i2/p312

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. M. Eminyan, “Asymptotic Law of Distribution of Primes of Special Form”, Math. Notes, 100:4 (2016), 625–628  mathnet  crossref  crossref  mathscinet  isi  elib
    2. K. M. Eminyan, “Nelineinaya additivnaya zadacha s prostymi chislami spetsialnogo vida”, Matem. zametki, 105:3 (2019), 455–461  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:214
    Full text:68
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019